# SDR JR2R20181212734

- Difficulty date: December 12, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88301
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000388
- Aircraft time: 10,571 hours, 6,132 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17067522003
- Condition: Damaged
- Location: Frm 75
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME 75 LOWER FLANGE DAMAGED. REPAIRED FRAME 75 LOWER FLANGE IAW EMBRAER ETD 2018-170-128718 REV B.
